Applications holomorphes de domaines disqués non bornés.

Título original Applications holomorphes de domaines disqués non bornés.
Título español Aplicaciones holomorfas de dominios circulares completos no acotados.
Autor/es Loeb, Jean-Jacques
Organización Dep. Lab. Math. Univ. d'Angers, Angers, Francia
Revista 0214-1493
Publicación 2006, 50(1): 149-165, 14 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We give several extensions to unbounded domains of the following classical theorem of H. Cartan: A biholomorphism between two bounded complete circular domains of Cn which fixes the origin is a linear map. In our paper, pseudo-convexity plays a main role. Some precise study is done for the case of dimension two and the case where one of the domains is Cn.
Clasificación UNESCO 120211
Palabras clave español Funciones de varias variables complejas ; Aplicación análítica ; Dominios no acotados ; Dominios pseudoconvexos
Icono pdf Acceso al artículo completo